# SDR USAA2012022400005

- Difficulty date: February 16, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,397 hours, 20,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005188A
- Part serial: A2715
- Condition: Debonded
- Location: Le Slat
- Part time: 57,461 hours, 22,267 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AREA OF DISBOND ON NR 7 SLAT TRAILING EDGE ON UPPER SURFACE APPROX 2.5 INCHES FROM INBOARD END & 1 INCH FROM TRAILING EDGE.  REPAIRED NR 7 SLAT TRAILING EDGE UPPER SURFACE IAW B757 SRM 51-70-10.
